# SDR DALA2024111410954

- Difficulty date: November 5, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 63,453 hours, 45,582 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- STA 1178.225 LONGERON 3L BULKHEAD DOUBLER CRACKED. ACCOMPLISH ER/A 565522-14AD REV A SECTION IV FOR THE INSPECTION OF THE REAR CANTED BULKHEAD REPAIR. THIS IS AD RELATED. INSPECTIONS CANNOT BE PUSHED PAST 04DEC24. ASSOCIATED ER/A 14-565522 ADDED FOR AC 9505. C/W SECTION 4 OF ERA 565522-14AD REV A ALTERNATIVE INSPECTION FOR AD 24-20-02. OK TO CLOSE & MONITOR REMOVED. (LP #0646034)
